# SDR SIMA20200928004

- Difficulty date: September 28, 2020
- Submitted: October 2, 2020
- Operation: Air carrier
- Aircraft: N667GB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145784
- Aircraft time: 38,582 hours, 34,611 cycles
- Engine: Rroyce AE3007A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE RUMBLE WHEN MOVEMENT BETWEEN MIDRANGE AND IDLE ON THE THROTTLE QUADRANT VIBRATIONS FELT IN RUDDER PEDALS ON THE GROUND AND IN THE AIR ON DESCENT AND APPROACH TO LANDING NO IMPACT TO FLIGHT CONTROLS OR EICAS INDICATION.  BLEEDS WERE CONFIGURED NORMAL, NO ENGINE EICAS OR INSTRUMENT ABNORMALITIES.  THE RUMBLE ONLY CAME ON THE RETARDING OF THE THROTTLE.  C/A: REF NRWC 667-ORD-03902 FOR CORRECTIVE ACTION.  R & R OF NR 2 ENGINE, IAW EMB 145 W/C 71-000-00.  OPERATIONS AND LEAK CHECK GOOD.  NO FURTHER DEFECTS NOTED AT THIS TIME.
